# SDR SWAA001710

- Difficulty date: September 9, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 41,850 hours, 40,917 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Part number: 20C1444
- Part serial: 1462
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, UNABLE TO TRANSFER FUEL TO NR 1 TANK.  REMOVED AND REPLACED NR 1 FUEL TANK CHECK VALVE PER MM.
